# SDR ARWA20050205

- Difficulty date: February 13, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 78,097 hours, 25,855 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 577412063004
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LOST HYDRAULIC PRESSURE; QUANTITY DOWN TO AUX LEVEL.  REMOVED AND REPLACED BOGIE TRIM CYLINDER (BTC) HYDRAULIC LINE AS PER MM 32-33-1.  LEAK CHECK OK, NO LEAKS NOTED.
